# SDR UIEA2020083171884

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,767 hours, 6,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 25468
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER DECK EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M5932 IAW AMM TASK 33-51-04-902-001-001, OPERATIONAL TEST GOOD.
